# SDR DALA2022120507792

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 67,986 hours, 22,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2L.   DOOR KNUCKLE KNOCKER OPS CK GOOD & RELAMPED INDICATOR LIGHT OPS CK GOOD. OK FOR SVC. IAW AMM 33-51.
